Volume 6, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A rational splitting of a based mapping space

Katsuhiko Kuribayashi and Toshihiro Yamaguchi

Algebraic & Geometric Topology 6 (2006) 309–327
Bibliography
1 I Berstein, T Ganea, Homotopical nilpotency, Illinois J. Math. 5 (1961) 99 MR0126277
2 E H Brown Jr., R H Szczarba, On the rational homotopy type of function spaces, Trans. Amer. Math. Soc. 349 (1997) 4931 MR1407482
3 Y Félix, S Halperin, J C Thomas, Differential graded algebras in topology, from: "Handbook of algebraic topology", North-Holland (1995) 829 MR1361901
4 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer (2001) MR1802847
5 J B Friedlander, S Halperin, An arithmetic characterization of the rational homotopy groups of certain spaces, Invent. Math. 53 (1979) 117 MR560410
6 P Hilton, G Mislin, J Roitberg, Localization of nilpotent groups and spaces, North-Holland Publishing Co. (1975) MR0478146
7 S Kaji, On the nilpotency of rational $H$-spaces, J. Math. Soc. Japan 57 (2005) 1153 MR2183587
8 Y Kotani, Note on the rational cohomology of the function space of based maps, Homology Homotopy Appl. 6 (2004) 341 MR2084591
9 K Kuribayashi, A rational model for the evaluation map, to appear in Georgian Mathematical Journal 13 (2006)